Die Lösung der Verzweigungsgleichungen für nichtlineare Eigenwertprobleme.

Reinhold Böhme

Mathematische Zeitschrift (1972)

  • Volume: 127, page 105-126
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Böhme, Reinhold. "Die Lösung der Verzweigungsgleichungen für nichtlineare Eigenwertprobleme.." Mathematische Zeitschrift 127 (1972): 105-126. <http://eudml.org/doc/171759>.

@article{Böhme1972,
author = {Böhme, Reinhold},
journal = {Mathematische Zeitschrift},
pages = {105-126},
title = {Die Lösung der Verzweigungsgleichungen für nichtlineare Eigenwertprobleme.},
url = {http://eudml.org/doc/171759},
volume = {127},
year = {1972},
}

TY - JOUR
AU - Böhme, Reinhold
TI - Die Lösung der Verzweigungsgleichungen für nichtlineare Eigenwertprobleme.
JO - Mathematische Zeitschrift
PY - 1972
VL - 127
SP - 105
EP - 126
UR - http://eudml.org/doc/171759
ER -

Citations in EuDML Documents

top
  1. Justyna Fura, Sławomir Rybicki, Periodic solutions of second order hamiltonian systems bifurcating from infinity
  2. E. N. Dancer, A new degree for S 1 -invariant gradient mappings and applications
  3. Thomas Bartsch, Bifurcation of stationary and heteroclinic orbits for parametrized gradient-like flows
  4. Marco Degiovanni, Bifurcation for odd nonlinear elliptic variational inequalities
  5. Marco Degiovanni, Bifurcation problems for nonlinear elliptic variational inequalities

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.